Ask a doctor

I Have Sjogrens Syndrome. What Are the Potential Adverse Effects of Injecting Sculptra in my Face?

Doctor Answers (1)

Side Effects of Sculptra

+1

Thank you for your question. Anytime there is an existing medical concern, extra precautions need to be implemented.  The safest thing to do is not having anything injected.  Your risk is best determined by your injector provider talking with your Dr. managing your condition, and then developing a plan taking into consideration your status in the disease process, and the risk incurred by the Sculptra, and if it is a wise risk to take. I hope this helps!


Bay Area Dermatologist
4.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.